# SDR AALA20071342

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1817/24JUL - OIL PRESSURE LIGHT ILLUMINATED ACCOMPANIED BY INDICATION OF QUANTITY DECREASE TO ZERO.  CREW SHUT DOWN ENGINE AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  REPLACED NUMBER ONE ENGINE ON 23 JUL 2007 AT ORD DUE TO OIL PRESSURE BEING OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
